# SDR USAAD000072

- Difficulty date: May 13, 2000
- Submitted: June 5, 2000
- Operation: Air carrier
- Aircraft: N822US
- Make and model: Doug DC-9-82
- Aircraft serial: 49139
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 833703
- Condition: Out Of Adj
- Location: Nlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PIT/SDF - FLT 1805 - AFTER TAKEOFF AND GEAR RETRACTION,THE NOSE GEAR RED LIGHT REMAINED ILLUMINATED, NO ABNORMAL VIBRATION WAS NOTED.  THE LANDING GEAR WAS CYCLED, BUT THE LIGHT REMAINED ON.  THE AIRCRAFT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE NOSE GEAR UPLOCK PROXIMITY SENSOR.  (X)
